# SDR CA091201002

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,862 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: MS2771923
- Condition: Unserviceable
- Location: Collective
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE HYDRAULIC SYSTEM INCORPORATES A CUT OFF SWITCH ON THE COLLECTIVE, THE HYDRAULIC TEST PUSH BUTTON DID NOT ACTIVATE THE T/R SOLENOID TO CENTER THE T/R PEDALS, THE CIRCUIT BREAKER HAD BLOWN, AND WAS REPLACED, AFTER REPLACEMENT THE CUTOFF COLLECTIVE SWITCH STILL DID NOT WORK, INVESTIGATION SHOWED TO BE A BAD SWITCH, SWITCH WAS REPLACED AND ALL SYSTEMS CHECK AND FOUND NORMAL. (TC NR 20091201002)
